f. h. ghane
Title
Cited by
Cited by
Year
On shadowing: ordinary and ergodic
A Fakhari, FH Ghane
Journal of mathematical analysis and applications 364 (1), 151-155, 2010
712010
Topological homotopy groups
H Ghane, Z Hamed, B Mashayekhy, H Mirebrahimi
Bulletin of the Belgian Mathematical Society-Simon Stevin 15 (3), 455-464, 2008
282008
On the chaos game of iterated function systems
PG Barrientos, FH Ghane, D Malicet, A Sarizadeh
Topological methods in nonlinear analysis 49 (1), 105-132, 2017
202017
C1 ROBUSTLY MINIMAL ITERATED FUNCTION SYSTEMS
FH Ghane, AJ Homburg, A Sarizadeh
Stochastics and Dynamics 10 (01), 155-160, 2010
192010
On Topological Homotopy Groups of -Hawaiian like spaces
FH Ghane, Z Hamed, B Mashayekhy, H Mirebrahimi
arXiv preprint arXiv:1011.5707, 2010
172010
The synchronization of chaotic systems applying the parallel synchronization method
S Karimi, S Effati, FH Ghane
Physica Scripta 94 (10), 105215, 2019
102019
On nondiscreteness of a higher topological homotopy group and its cardinality
H Ghane, Z Hamed
Bulletin of the Belgian Mathematical Society-Simon Stevin 16 (1), 179-183, 2009
62009
Sensitivity of iterated function systems
FH Ghane, E Rezaali, A Sarizadeh
Journal of Mathematical Analysis and Applications 469 (2), 493-503, 2019
42019
Specification and thermodynamic properties of non-autonomous dynamical systems
JN Sarkooh, FH Ghane
arXiv preprint arXiv:1712.06109, 2017
42017
Some stochastic properties of topological dynamics of semigroup actions
FH Ghane, A Sarizadeh
Topology and its Applications 204, 112-120, 2016
42016
Attractors and their invisible parts for skew products with high dimensional fiber
FH Ghane, M Nazari, M Saleh, Z Shabani
International Journal of Bifurcation and Chaos 22 (08), 1250182, 2012
42012
Some properties of the strong chain recurrent set
A Fakhari, FH Ghane, A Sarizadeh
Communications of the Korean Mathematical Society 25 (1), 97-104, 2010
42010
Homotopy properties of subsets of Euclidean spaces
H Passandideh, FH Ghane
Topology and its Applications 194, 202-211, 2015
32015
On the homotopy groups of separable metric spaces
FH Ghane, H Passandideh, Z Hamed
Topology and its Applications 158 (13), 1607-1614, 2011
32011
C1-ROBUSTLY MINIMAL IFS WITH THREE GENERATORS
FH Ghane, M Saleh
International Journal of Bifurcation and Chaos 20 (10), 3373-3377, 2010
32010
n-homotopically Hausdorff spaces
H Ghane, Z Hamed
The 5th Seminar on Geometry and Topology proceeding, 2009
32009
On strong chain classes of homeomorphisms of compact metric spaces
FH Ghane, A Fakhari
Journal of Dynamical Systems and Geometric Theories 5 (1), 33-39, 2007
32007
Iterated Function Systems with the Weak Average Contraction Conditions
A Ehsani, FH Ghane
Journal of Dynamical Systems and Geometric Theories 17 (2), 173-185, 2019
22019
Sensitivity and chaos of iterated function systems
FH Ghane, E Rezaali, M Saleh, A Sarizadeh
arXiv preprint arXiv:1603.08243, 2016
22016
Upper topological generalized groups
F Ghane, Z Hamed
Iranian Journal of Science & Technology 27, 321-332, 2010
22010
The system can't perform the operation now. Try again later.
Articles 1–20